# SDR DL757010175

- Difficulty date: January 22, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N695DA
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 7,476 hours, 3,535 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT DELAMINATED.  NUMBER ONE SLAT SEALER CRACKED AND T/E WEDGE DELAMINATED AT UPPER OUTBD T/E.  REF SUPPLEMENTAL CARD ATTACHMENT A.
